Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4872
Title: Remarks on Hopf bifurcation formulae
Authors: Invernizzi, Sergio
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Sergio Invernizzi, “Remarks on Hopf bifurcation formulae”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988) s., pp. 28-38.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988) s.
Abstract: 
Mostriamo come la complessità delle formule di Hassard, Kazarinoff e Wan (1981) riguardanti la biforcazione di Hopfin sistemi di equazioni differenziali ordinarie possa essere ridotta usando una opportuna tecnica formale nel calcolo delle derivate parziali di ordine superiore richiesto dal detto metodo.

We outline how the complexity of the formulae by Hassard, Kazarinoff and Wan (1981) concerning the Hopf bifurcation in systems of ordinary differential equations can be reduced computing the pertinent higher-order partial derivatives in a suitable formal way
Type: Article
URI: http://hdl.handle.net/10077/4872
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988) s.

Files in This Item:
File Description SizeFormat
InvernizziRendMat20.pdf677.1 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

724
checked on Jun 23, 2021

Download(s) 50

521
checked on Jun 23, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.